# SDR SWIA201127785

- Difficulty date: September 17, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 23,560 hours, 20,017 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR DIFFICULT TO OPEN.  (FLT 5385)  LUBED OUTER HANDLE ON SERVICE DOOR.
